Announcement

Collapse
No announcement yet.

depo shot?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ginaaa22
    replied
    It does help people but I think that dr should be more forthcoming about the side effects like weight gain, acne, hair growth and calcium issues. If I was fully informed I wouldnt have done it but at the time I was 14 and my parents made the decision....

    Leave a comment:


  • ICNDonna
    replied
    Doctors use it because it helps a lot of people --- unfortunately, some don't do well.


    Donna

    Leave a comment:


  • flowerangela
    replied
    i hope you find a solution to your weight gain soon. have you ever tried nutrasystem?my mom had alot of success with it. i know plenty of women who have taken the shot with various problems as well. it makes me mad that some doctors actually recommend it as a treatment for pelvic pain/ic/endo

    Leave a comment:


  • ginaaa22
    replied
    I know many girls who have gotten the shot and they all have problems. 3 of us have PCOS, not sure what to think about that.. My sister got really fat in 2 months. She gained at least 50 lbs. I gained a lot of weight and havent been able to get it off. I used to weight 118 then I went up to 130 and now I'm at 180

    Leave a comment:


  • flowerangela
    replied
    gina thats true ive heard about the 2 yrs thing. i was on depo 6 months-1 year. i never bled on it. once the shots started the bleeding ceased.

    Leave a comment:


  • ginaaa22
    replied
    some people dont get their period back for up to two years...depends on how long u were on it. When I was on depo I bleed 3 weeks out of the month.

    Leave a comment:


  • flowerangela
    replied
    wow ginaaa thats really interesting..i feel like depo has screwed my body up as well and it was the worst decision.i had weight gain,depression and horrible utis while on it.im realizing now the utis were only while i was on the depo so it may have very well atttributed to my onset of ic also.ive been off it since november 2010 and still no period..i had a little spotting a few months ago i thought was my period and i posted about it on here but it was a false alarm,although they say its normal for your period to not come back for 6 months to a year im hoping depo didnt make me sterile for life.

    Leave a comment:


  • ginaaa22
    replied
    Depo provera messed up my whole body. about 6 months after my one and only shot I developed the UTI that I attribute my onset of IC. My sister got it too and she had severe weight gain, depression, acne and PCOS. This was the worst decision I ever made. I wish the dr would have explained the side effects of getting it because I never would have. I was 13 when he did it and my parents consented for me...I didn't really have a choice.

    Leave a comment:


  • Mothergoose
    replied
    I can't really comment on getting the depo shot cause when I was having all kinds of pelvic pain and they didn't know what from it was suggested i try a depot shot, i don't do well with hormone so I said no, and from talking to people since I am glad I did.

    I hope some one can chime in with what you are looking for.

    MG

    Leave a comment:


  • flowerangela
    started a topic depo shot?

    depo shot?

    has anyone attributed their IC to be caused by taking the depo shot? i believe taking this shot was the worst birth control decision of my life. my body has never been the same since. if you have i'd like to hear from you.
Working...
X